# SDR CA010313023

- Difficulty date: March 7, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 56,976 hours, 61,367 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Part number: 65800511B
- Condition: Bent
- Location: Nlg Door
- Part time: 12,191 hours, 12,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF WHEN THE GEAR WAS SELECTED UP THE CREW HEARD A  BANG FOLLOWED BY A LOUD NOISE AND ACCOMPANIED BY A VIBRATION IN THE AIRFRAME. THE CREW ELECTED TO RETURN. UPON LANDING, MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED THAT THE NOSE GEAR ATTACH LUG ON THE UPPER DRAG STRUT HAD BENT AND THE GEAR DOOR ROD HAD BROKEN WHICH ALLOWED THE GEAR DOOR TO FALL OPEN IN FLIGHT. THE AIRCRAFT WAS FERRIED WITH THE GEAR DOWN. IN CALGARY, THE UPPER DRAG STRUT AND THE DOOR ACTUATING ROD ON THE NOSE GEAR WERE REPLACED.
